MathSciNet Relay Station
MathSciNet bibliographic data
MR1341072 15A57 (15A09)
Kolotilina, L. Yu. Two-sided bounds for the inverse of an $H$-matrix. Linear Algebra Appl. 225 (1995), 117–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement